RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 548–551 (Mi dan39166)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On uniform equiconvergence of expansions in eigen and associated functions of a non-selfadjoint ordinary differential operator and in trigonometric Fourier series

V. A. Il'inab

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Lomonosov Moscow State University

Full text: PDF file (528 kB)

Bibliographic databases:
UDC: 517.941.9
Presented: А. Н. Тихонов
Received: 12.03.1975

Citation: V. A. Il'in, “On uniform equiconvergence of expansions in eigen and associated functions of a non-selfadjoint ordinary differential operator and in trigonometric Fourier series”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 548–551

Citation in format AMSBIB
\Bibitem{Ili75}
\by V.~A.~Il'in
\paper On uniform equiconvergence of expansions in eigen and associated functions of a non-selfadjoint ordinary differential operator and in trigonometric Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 548--551
\mathnet{http://mi.mathnet.ru/dan39166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0383150}
\zmath{https://zbmath.org/?q=an:0395.34022}


Linking options:
  • http://mi.mathnet.ru/eng/dan39166
  • http://mi.mathnet.ru/eng/dan/v223/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Tikhomirov, “On the Riesz means of expansion in eigenfunctions and associated functions of a nonselfadjoint ordinary differntial operator”, Math. USSR-Sb., 31:1 (1977), 29–48  mathnet  crossref  mathscinet  zmath  isi
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Russian Math. Surveys, 32:1 (1977), 115–139  mathnet  crossref  mathscinet  zmath
    3. A. P. Khromov, “Equiconvergence theorems for integrodifferential and integral operators”, Math. USSR-Sb., 42:3 (1982), 331–355  mathnet  crossref  mathscinet  zmath
    4. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
    5. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:34
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020